Article citationsMore>>

E. V. Musafirov, “Differential Systems, the Mapping over Period for Which is Represented by a Product of Three Exponential Matrixes,” Journal of Mathematical Analysis and Applications, Vol. 329, No.1, 2007, pp. 647-654.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.